Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 48, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Oct 20, 2019, 12:13 AM EDT for Palm Beach County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2019, 12:13 AM EDT (04:13 UTC)
- Expired
- Oct 20, 2019, 1:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 4.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1793 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted.
482
WUUS52 KMFL 200413
SVRMFL
FLC099-200500-
/O.NEW.KMFL.SV.W.0048.191020T0413Z-191020T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1213 AM EDT Sun Oct 20 2019
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 100 AM EDT.
* At 1213 AM EDT, a severe thunderstorm was located 10 miles east of
Canal Point, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jupiter, Palm Beach Gardens, Tequesta, North County Airport and The
Acreage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2669 8048 2684 8061 2696 8050 2696 8014
2697 8014 2693 8004
TIME...MOT...LOC 0413Z 233DEG 37KT 2682 8047
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SPM3 follow-up statements
349
WWUS52 KMFL 200444
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1244 AM EDT Sun Oct 20 2019
FLC099-200500-
/O.CON.KMFL.SV.W.0048.000000T0000Z-191020T0500Z/
Palm Beach FL-
1244 AM EDT Sun Oct 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
At 1243 AM EDT, a severe thunderstorm was located near Jonathan
Dickinson State Park, or near Hobe Sound, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jupiter, Palm Beach Gardens, Tequesta, North County Airport and The
Acreage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2679 8033 2690 8055 2696 8050 2696 8014
2697 8014 2693 8004
TIME...MOT...LOC 0443Z 233DEG 37KT 2701 8019
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
FELL593
WWUS52 KMFL 200451
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1251 AM EDT Sun Oct 20 2019
FLC099-200500-
/O.CON.KMFL.SV.W.0048.000000T0000Z-191020T0500Z/
Palm Beach FL-
1251 AM EDT Sun Oct 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR NORTH CENTRAL PALM BEACH COUNTY...
At 1251 AM EDT, a severe thunderstorm was located over Hobe Sound
Beach, or over Hobe Sound, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jupiter, Caloosa, Jupiter Farms, Philo Farms and Limestone Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2687 8031 2690 8044 2696 8043 2696 8014
2697 8014 2694 8011
TIME...MOT...LOC 0451Z 233DEG 37KT 2706 8011
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SPM713
WWUS52 KMFL 200500
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
100 AM EDT Sun Oct 20 2019
FLC099-200510-
/O.EXP.KMFL.SV.W.0048.000000T0000Z-191020T0500Z/
Palm Beach FL-
100 AM EDT Sun Oct 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH
COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 2687 8031 2690 8044 2696 8043 2696 8014
2697 8014 2694 8011
TIME...MOT...LOC 0500Z 233DEG 37KT 2710 8005
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 8:09 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Oct 19, 8:09 PM EDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Miami FL 809 PM EDT Sat Oct 19 2019 .UPDATE... The center of post-tropical Cyclone Nestor was located across southern Georgia this evening. Robust warm air advection ahead of this system extended from the Carolinas through the western Bahamas, with a residual low-level moisture feed extending across south Florida on southwesterly winds. This is evident via Satellite derived precipitable water values of 1.9 to 2.3 inches. While the better thermal advection has departed to our east, the latest RAP analysis suggests several small pockets of modest 850-700 mb warm advection are yet to rotate through our area tonight. There is enough turning in the low-level wind field to support rotating storms this evening, with a few of these storms approaching severe limits at times. These storms were mainly confined to northern portions of our area, where model analyses suggest effective storm relative helicity values of around 200 and effective shear on the order of 30 kt. While these values are forecast to decrease with time, there remains a low-end concern that a few storms overnight may still achieve strong or possibly low-end severe status. The genesis region for these storms as depicted by the latest high resolution model guidance is along the Gulf coast along and ahead of the moisture gradient in association with a pre-frontal trough. The storms would then advance E/NE-ward into our area overnight. There remains some question as to the coverage and intensity of the storms, but the primary severe hazards (if realized) would be an isolated damaging wind gust and/or brief tornado. This threat should be ending by the early morning hours with quieter weather expected on Sunday. Warm and muggy conditions will continue with temperatures approaching record warm minimum and maximum values. && .AVIATION(00Z TAFS)... Prevailing VFR through the TAF period. Small shower chances into Sunday but too low for mention (outside of APF/PBI). SSE winds this evening should shift more towards the SSW by tomorrow morning, possibly shifting back to the SSE by tomorrow afternoon. Low confidence in the afternoon wind shift, so kept the winds SSW for now. && .PREV DISCUSSION... (Issued 333 PM EDT Sat Oct 19 2019) Discussion... Short Term (Tonight-Sunday): the latest forecast for Post- tropical cyclone Nestor show the associated stratiform canopy moving across SoFlo, which had a noticeable hindering effect to the daytime heating cycle earlier today. Showers and thunderstorm activity will gradually diminish tonight as the remnants of Nestor continue to pull NE and away from the Florida peninsula. But there is still enough dynamic support for any storm that forms to become strong tonight with model and upper air sounding data depicting SRH 0-1km around 100, PWATs close to 2 inches, and plenty of upper lvl divergence for adequate ts-top ventilation. SPC has portions of SoFlo in a marginal risk for severe weather, mainly Glades, Hendry and northern Collier counties, where the stronger convection associated with the frontal boundary draped across central Florida has been observed on radar. However, the limiting factor continues to be having an effective lifting mechanism for convection to reach the better dynamics aloft. Therefore, will keep the inherited trend of decreasing POPs/Wx this evening and into the overnight hours with mainly scattered coverage across the area. Brief heavy downpours could still bring localized flooding at times, with also a marginal risk of excessive rainfall continuing this evening. As the remnants of Nestor move away from the region on Sunday, the aforementioned frontal boundary will stall over southern Florida. The leftover moisture lingering across soFlo will combine with returning daytime heating for some convection to develop Sunday during the early afternoon hours. The moist airmass will also contribute to warmer temps on Sunday with highs climbing back to near 90. Long Term (Monday-Saturday): General benign weather conditions will return early next week with high pressure establishing in the wake of Nestor, and with the frontal boundary over the region finally lifting and dissipating. Long range model solutions suggest increasing rain chances for the middle of the week as the next cold front approaches the area. This front should stall somewhere over extreme SoFlo or even into the Keys. Slightly cooler temperatures are possible by week's end along with shower chances given the front in the vicinity. Temperatures remain close to seasonal values or slightly warmer with afternoon highs in the upper 80s to around 90. Marine... A Small Craft Advisory remains in effect for all Gulf waters through late tonight due to elevated winds and seas associated with Nestor. Also, Cautionary conditions are possible over the Atlantic waters and Lake Okeechobee. Showers and thunderstorms, some potentially strong, will continue to develop at times tonight, and possibly through Sunday. Seas in the Gulf will be slow to subside on Sunday as residual swells from Nestor continue to move toward the coast. Beach Forecast... Hazardous beach conditions continue along the Gulf coast as Nestor moves across the Florida Panhandle tonight. There is a high risk for Rip Currents through Sunday, with minor coastal flooding possible through the first half of Sunday due to onshore flow and increased swells. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 77 89 76 88 / 40 30 20 20 Fort Lauderdale 79 89 78 88 / 20 30 10 20 Miami 78 89 77 88 / 20 20 0 20 Naples 77 88 75 89 / 80 50 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Sunday evening for FLZ069. AM...None. GM...Small Craft Advisory until 2 AM EDT Sunday for GMZ656-657-676. && Update/Aviation...SPM Tonight/Sunday and Marine/Beaches...AR Sunday Night through Saturday...AR
Hazardous weather outlook, Oct 19, 4:27 PM EDT, 7 hours 46 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 427 PM EDT Sat Oct 19 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200830- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 427 PM EDT Sat Oct 19 2019 ...Strong Thunderstorms Possible This Evening... ...Coastal Flood and High Risk of Rip Currents for Gulf Coast... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: A high risk of Rip Currents will exist along the Gulf beaches. Thunderstorms: Lightning, locally heavy rainfall, and gusty winds are primary hazards with thunderstorms. Tornadoes: Stronger thunderstorms will be capable of producing funnel clouds or isolated weak tornadoes. Waterspouts: Showers and thunderstorms could produce several waterspouts tonight over the coastal and lake waters. Wind: Stronger thunderstorms could produce wind gusts capable of causing isolated wind damage. Sustained winds of 20 to 25 knots over the Gulf of Mexico will cause hazardous marine conditions. Reference the Small Craft Advisory for the latest marine details. Flooding: Training showers and thunderstorms could cause excessive rainfall capable of producing minor flooding on roads and low-lying, poorly drained areas. Visibility: There could be some patchy fog across Southwest Florida and inland South Florida tonight, particularly in areas that receive rainfall today. Waves: 7 to 10 foot seas in the Gulf of Mexico through early Sunday morning. Reference the Small Craft Advisory for the latest details. Coastal Flooding: Surf heights along the Gulf beaches could reach around 5 feet today. Sensitive and low-lying locations along the Gulf coast may experience minor flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Thunderstorms are possible each day through Wednesday. The risk of Rip Currents will become elevated along the Gulf and some Atlantic beaches this weekend into possibly early next week. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, funnel clouds, waterspouts, and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Oct 19, 6:24 PM EDT, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Miami FL
624 PM EDT Sat Oct 19 2019
FLZ066-070-192330-
Hendry FL-Inland Collier County FL-
624 PM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER AND CENTRAL
HENDRY COUNTIES UNTIL 730 PM EDT...
* At 624 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
west of Felda to 8 miles northeast of Royal Palm Hammock. Movement
was northeast at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Felda, Orangetree,
Hendry Correctional, Devils Garden, Big Corkscrew Island, Port La
Belle, Big Cypress National Preserve, South Blocks Golde,
Sunniland, Picayune Strand State Forest, Bunker Hill, Intersection
I-75 And Everglades Blvd, Miles City, Keri and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2635 8157 2665 8153 2677 8136 2677 8112
2614 8110 2604 8154 2619 8163
TIME...MOT...LOC 2224Z 230DEG 28KT 2654 8154 2606 8149
CohenSpecial weather statement, Oct 19, 7:22 PM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Miami FL
722 PM EDT Sat Oct 19 2019
FLZ063-066-070-200000-
Hendry FL-Inland Collier County FL-Glades FL-
722 PM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER AND EASTERN
HENDRY COUNTIES UNTIL 800 PM EDT...
* At 722 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Devils Garden to near Ave Maria. Movement was northeast at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Clewiston, Montura, Immokalee, Devils Garden, Harlem and Bunker
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2664 8121 2677 8099 2677 8095 2678 8095
2678 8093 2675 8089 2674 8088 2654 8089
2646 8106 2633 8123 2637 8142
TIME...MOT...LOC 2322Z 229DEG 24KT 2655 8119 2635 8136
CohenSpecial weather statement, Oct 19, 11:31 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Miami FL 1131 PM EDT Sat Oct 19 2019 FLZ066-067-071-200415- Inland Broward County FL-Hendry FL-Inland Palm Beach County FL- 1131 PM EDT Sat Oct 19 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 1215 AM EDT... * At 1131 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Big Cypress Seminole Reservation, or 25 miles south of Montura, moving northeast at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Rotenberger Wildlife Refuge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2628 8095 2633 8098 2645 8082 2631 8074 TIME...MOT...LOC 0331Z 235DEG 16KT 2630 8094 Cohen
Special weather statement, Oct 19, 11:46 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
1146 PM EDT Sat Oct 19 2019
FLZ067-068-200430-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1146 PM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PALM BEACH COUNTY UNTIL
1230 AM EDT...
* At 1145 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Belle Glade, moving northeast
at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Palm Beach Gardens, Belle Glade, North County Airport, Fremd
Village-Padgett Island, The Acreage and Caloosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2659 8062 2674 8074 2696 8045 2696 8030
2681 8019
TIME...MOT...LOC 0345Z 235DEG 22KT 2671 8062
SPMSpecial weather statement, Oct 20, 12:03 AM EDT, 10 minutes before
Special Weather Statement National Weather Service Miami FL 1203 AM EDT Sun Oct 20 2019 FLZ069-070-200445- Coastal Collier County FL-Inland Collier County FL- 1203 AM EDT Sun Oct 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLLIER COUNTY UNTIL 1245 AM EDT... * At 1203 AM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 12 miles west of Marco Island to near Naples Manor. Movement was northeast at 25 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Naples, Marco Island, Golden Gate Estates, Belle Meade, Marco Island Airport, Naples Manor, Golden Gate, East Naples, Lely Resort, West Toll Gate On Alligator Alley, Vineyards, North Naples, Lely, Rookery Bay Aquatic Preserve, Intersection I-75 And Everglades Blvd and Fiddlers Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2629 8171 2620 8149 2590 8173 2608 8184 TIME...MOT...LOC 0403Z 211DEG 22KT 2591 8192 2605 8177 Cohen
Special weather statement, Oct 20, 12:13 AM EDT, 0 minutes before
Special Weather Statement National Weather Service Miami FL 1213 AM EDT Sun Oct 20 2019 FLZ066-070-200500- Hendry FL-Inland Collier County FL- 1213 AM EDT Sun Oct 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER AND SOUTHEASTERN HENDRY COUNTIES UNTIL 100 AM EDT... * At 1213 AM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 10 miles south of Hendry Correctional to near Big Cypress Seminole Reservation. Movement was northeast at 15 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Big Cypress Seminole Reservation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2624 8128 2637 8098 2621 8090 2614 8129 TIME...MOT...LOC 0413Z 224DEG 15KT 2616 8126 2626 8098 Cohen
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 11:31 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| Oct 19, 11:43 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Hendry, Palm Beach | 62 min |
| Oct 19, 11:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Oct 19, 11:46 PM EDT | Tornado Warning | MFL | Broward, Hendry, Palm Beach | 44 min |
| Oct 19, 11:53 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 20, 12:03 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Oct 20, 12:13 AM EDT | Special Weather Statement | MFL | Hendry | 47 min |
| Oct 20, 12:40 AM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Oct 20, 12:46 AM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Oct 20, 12:50 AM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Oct 20, 1:16 AM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Oct 20, 1:22 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 83 min |
| Oct 20, 1:59 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 20, 2:18 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 72 min |
| Oct 20, 2:43 AM EDT | Special Marine Warning | MFL | 32 min | |
| Oct 20, 2:46 AM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Oct 20, 3:22 AM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Oct 20, 4:00 AM EDT | Special Weather Statement | MFL | Broward | 60 min |
| Oct 20, 4:51 AM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Oct 20, 5:28 AM EDT | Special Weather Statement | MFL | Palm Beach | 62 min |
| Oct 20, 6:22 AM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Oct 20, 6:57 AM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Oct 20, 7:23 AM EDT | Special Marine Warning | MFL | 37 min | |
| Oct 20, 7:39 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 66 min |
| Oct 20, 8:46 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 44 min |
| Oct 20, 10:32 AM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Oct 20, 11:46 AM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Oct 20, 1:14 PM EDT | Special Weather Statement | MFL | Hendry | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.